# SDR SWIA202165102

- Difficulty date: November 18, 2021
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 43,279 hours, 39,780 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE & REINSTALL RH AILERON TO PERFORM REPLACMENT OF AILERON BEARINGS, BUSHINGS, AND HARDWARE PER AMM. USE NEW BOLTS WHEN REINSTALLING AILERON IAW AMM 27-15-01-000-801. COMPLY WITH TASK CARD 27-900-1001-SKY    (C-CHECK RO 3/14/2022)    REMOVED & INSTALLED NEW RH AILERON TO PERFORM REPLACMENT OF AILERON BEARINGS, BUSHINGS, AND HARDWARE. REF. CRJ200 AMM 27-15-01-400-801. RIG AND OP CHECKS GOOD. SEE CONTINUE CARD FOR DETAILS.  COMPLIED WITH TASK CARD 27-900-1001-SKY.
